# SDR DALA2016062804962

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CRACKED AROUND 3 RIVETS, STA 589, LBL 44.5, VIEWED FROM TOP WITH MIRRIOR.  REPAIRED CRACKS AROUND 3 RIVETS AT STA 589, LBL 44.5 IAW SRM 53-00-55, REPAIR 4, FROM 7075-T6 .032 AND 7075-T6 .020 FILLER.
